# SDR DLM88970482

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT AT CRUISE, RT HYD QTY DECREASED RAPIDLY BELOW 4 QUARTS.  AMBER LIGHT CAME ON.  TURNED OFF RT SYS PUMPS PER PROCEDURE AND QTY STOPPED DECREASING.  HYD LEAK FOUND ON GROUND.
